# SDR GLBA2014121700483

- Difficulty date: December 17, 2014
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 38,084 hours, 46,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE CARGO DOOR UPPER FRAME AT FS 460 & STRINGER 3L, 2.1 INCHES IN LENGTH.  REPAIRED IAW EO 14-1900-53-058.
